Large deviations for eigenvalues of sample covariance matrices, with applications to mobile communications systems

AC Fey-den Boer, RW van Hofstad, MJ Klok

Research output: Contribution to journalArticleScientificpeer-review

11 Citations (Scopus)
Original languageUndefined/Unknown
Pages (from-to)1048-1071
Number of pages24
JournalAdvances in Applied Probability
Issue number4
Publication statusPublished - 2008

Bibliographical note



  • Wiskunde en Informatica
  • Techniek
  • technische Wiskunde en Informatica
  • CWTS 0.75 <= JFIS < 2.00

Cite this